# SDR CALA0800363

- Difficulty date: April 25, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N14639
- Make and model: Boeing 737524
- Aircraft serial: 28900
- Aircraft time: 28,570 hours, 15,045 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654654997
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BILGE AREA AT STATION 767 LBL 9 IN AFT CARGO COMPARTMENT FOUND CORRODED.  CORROSION FOUND TO BE OUT OF LIMITS PER B 737-500 SRM 53-00-07 AND 53-60-07.  REMOVED CORROSION AND ACCOMPLISHED REPAIR PER B 737-500 SRM 53-00-07 REPAIR 8.
